Acne pill for girls that could lead to blood clots

Moderators: talkhealth, admin, macygravy

Post Reply
3 posts
User avatar
talkhealth
Posts: 1552
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Tue Feb 05, 2013 1:31 pm

Acne pill for girls that could lead to blood clots

In the Mail Online today, there is a story about how the contraceptive pill, brand name Dianette, given to young women to treat PCOS and acne, is being suspended in France as it may lead to blood cots and premature death.

The European Medicines Agency are now conducting a safety review.

Read more: http://www.dailymail.co.uk/health/artic ... z2K1ktoVBG
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog

User avatar
talkhealth
Posts: 1552
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Wed Apr 20, 2016 2:39 pm

Re: Acne pill for girls that could lead to blood clots

Yes, there is also this story in the telegraph today-

http://www.telegraph.co.uk/news/2016/04 ... ptive-pil/

What are members thoughts on these stories?

Helen
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog

Post Reply
3 posts